# SDR SWAA2022032183876

- Difficulty date: March 15, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737*
- Aircraft serial: 33009
- Aircraft time: 49,658 hours, 33,309 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Receptacle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER RECEPTACLE AFT EDGE APPROXIMATELY 5 INCHES ABOVE LOWER CORNER HAS A .5 INCH CRACK. / [01] ACCOMPLISHED REPAIR IN ZONE 1 REF SRM 53-10-15-2R-4 REPAIR 4.
